# SDR TWAA0100201

- Difficulty date: December 28, 2000
- Submitted: January 3, 2001
- Operation: Air carrier
- Aircraft: N601TW
- Make and model: Boeing 767231
- Aircraft serial: 22564
- Aircraft time: 73,528 hours, 16,815 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 362624
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

THE EGRESS LAMP WAS INOPERATIVE IN LEFT AFT CABIN AT SEAT 35 AREA.  REPLACED THE FLEX LAMP.  CHECK-C 11-2-00 LAX.
